# SDR CA030610010

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 34,134 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978017
- Part serial: 1711105
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON PERFORMING A GROUND RUN FOR AN ENGINE REPLACEMENT AND UPON THE APPLICATION OF FULL POWER THE ENGINE RESPONSE WAS GOOD, BUT IN ATTEMPT TO DECREASE ENGINE POWER THE ENGINE WOULD NOT RESPOND TO THROTTLE INPUTS. IT WAS APPROXIMATELY 30 SECOND TO A MINUTE BEFORE THE ENGINE POWER STARTED TO DECREASE TO NORMAL IDLE SPEED. INSPECTION OF ENGINE AND RIGGING REVEALED NO PROBLEMS. THE FUEL CONTROL UNIT WAS REPLACED AND A GROUND RUN CARRIED OUT WITHOUT THE RECURRENCE OF THE DEFECT.
